Some inequalities for strong martingales
Annales de l'I.H.P. Probabilités et statistiques, Volume 24 (1988) no. 3, p. 395-402
@article{AIHPB_1988__24_3_395_0,
     author = {Frangos, Nikos E. and Imkeller, Peter},
     title = {Some inequalities for strong martingales},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {24},
     number = {3},
     year = {1988},
     pages = {395-402},
     zbl = {0651.60059},
     mrnumber = {971100},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1988__24_3_395_0}
}
Frangos, Nikos E.; Imkeller, Peter. Some inequalities for strong martingales. Annales de l'I.H.P. Probabilités et statistiques, Volume 24 (1988) no. 3, pp. 395-402. http://www.numdam.org/item/AIHPB_1988__24_3_395_0/

[1] J. Brossard, Regularité des Martingales à deux indices et inégalités de normes, Lecture Notes in Mathematics, No. 863, 1981, pp. 91-121. | MR 630308 | Zbl 0473.60045

[2] D.L. Burkholder, Martingale Transforms, Ann. Math. Stat., Vol. 37, 1966, pp. 1494- 1504. | MR 208647 | Zbl 0306.60030

[3] D.L. Burkholder, A Geometrical Characterization of Banach Spaces in which Martingale Difference Sequences are Unconditional, Ann. Prob., Vol. 9, 1981, pp. 997-1011. | MR 632972 | Zbl 0474.60036

[4] D.L. Burkholder, An Extension of a Classical Martingale Inequality, in Probability Theory and Harmonic Analysis, J. A. CHAO and W. A. WOYCZYNSKI, Eds., Marcel Dekker, New York, 1985. | MR 830228 | Zbl 0594.60020

[5] R. Cairoli and J.B. Walsh, Stochastic Integrals in the Plane, Acta Math., Vol. 134, 1975, pp. 111-183. | MR 420845 | Zbl 0334.60026

[6] C. Dellacherie and P.A. Meyer, Probabilités et Potentiel, Ch. 1-IV, Hermann, Paris, 1980. | MR 488194

[7] C. Dellacherie and P.A. Meyer, Probabilités et Potentiel, Ch. V-VIII, Hermann, Paris, 1980. | MR 488194

[8] P. Imkeller, The Structure of Two-parameter Martingales and their Quadratic Variation, Thesis, Univ. München, 1986.

[9] M. Ledoux, Inégalités de Burkholder pour martingales indexées par N × N, Lecture Notes in Mathematics, No. 863, 1981, pp. 122-127. | MR 630309 | Zbl 0463.60042

[10] Ju S. Mishura, On Properties of the Quadratic Variation of Two-parameter Strong Martingales, Theor. Probab. and Math. Statist., Vol. 25, 1982, pp. 99-106. | Zbl 0504.60051

[11] J.B. Walsh, Convergence and Regularity of Multiparameter Strong Martingales, Z. Wahrscheinlichkeitstheorie Verw. Geb., Vol. 46, 1979, pp. 177-192. | MR 516739 | Zbl 0395.60040